| Model Number |
M00561830 |
| Medical Device Problem Codes |
Failure to Deliver Energy (1211); Failure to Cut (2587)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/26/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental medwatch will be filed.
Event or Problem Description
This report pertains to one of two devices used during the same procedure.Refer to manufacturer report # 3005099803-2019-04299 for the associated device information.It was reported to boston scientific corporation that a rotatable medium oval med stiff was to be used in the colon during a colonoscopy procedure on (b)(6) 2019.According to the complainant, during the procedure and inside the patient, when the cautery was hooked up with the snare on the tissue, the snare would not cauterize and cut through the tissue.The same thing happened to the second device.The procedure was then completed with a third rotatable snare.There were no patient complications reported as a result of this event.